Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Continuous spotting, on Evra birth control patch. Should I take it off?

I Have Been Spotting Now Apparently This Is My 3rd Day Of Spotting Now Should I Keep My Evra BC Patch On Or Take It Off All Together Now There.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The birth control patches are commonly associated with an irregular spotting due to hormonal changes in the body. You can wait for 7-10 days for the spoting to stop spontaneously.
In case the bleeding increases or the spotting continues then consult your gynecologist for remval of patch and further management.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal rite your answer here
Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor